# SDR SWAA2022111557301

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG A/C BAY AFT SECTION STA663 VAPOR BARRIER ANGLE SUPPORT HAS CRACK DOT EV34 / [01] REMOVED FASTENERS AT RT UPPER WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE FROM RBL-5 TO RBL-60 STA 663 REF USED SRM 51-40-02-0G-0;[02] REMOVED RT SIDE UPPER VAPOR BARRIER ANGLE AT STA 663 BETWEEN RBL-5 TO RBL-60 REF USED SRM 51-40-02-0G-0;[04] FABRICATED REAR SPAR WING CENTER SECTION RT SIDE UPPER VAPOR BARRIER ANGLE MATERIAL USED 2024-0.063' REF USED DWG#111A1322;[05] CORRECTION STEP#4:FABRICATED REAR SPAR WING CENTER SECTION RT SIDE UPPER VAPOR BARRIER ANGLE MATERIAL USED 2024-0.063' PO#1748073 LOT#362761B9 REF USED DWG#111A1322;13] INSTALLED VAPOR BARRIER WEB RT SIDE ANGLE AND PARTIALLY INSTALLED FASTENERS FROM RBL-5 TO RBL-60 REF USED SEM 51-40-02-0G-0;[14] VERIFIED STEP 13 PARTIALLY FASTENERS INSTALLATION;[15] INSTALLED 100% FASTENERS AT RT VAPOR BARRIER WEB ANGLE REF USED SRM 51-40-02-0G-0AND DWG#111A1000;[16] REM0VED AND REPLACE MLG BAY AFT SECTION STA 663 BETWEEN RBL-5 TO RBL-60 UPPER ANGLE REF USED SRM 51-40-02-0G-0 AND DWG#111A1000;[17] VERIFIED STEPS 15 AND 16  PENDING LEAK CHECK;[18] LEAK CHECK WILL BE ACCOMPLISHED ON CARD # TTG8Q00FL81H;[19] STEP 17 IS RII; VERIFIED INSTALLATION;[20] VERIFIED STEP 18 LEAK CHECK WILL BE ACCOMPLISHED ON CARD # TTG8Q00FL81H
